# SDR CA120124006

- Difficulty date: January 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 65,352 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW ENCOUNTERED A BRIEF ELECTRICAL ODOR WHEN THE THROTTLES WERE PULLED BACK AT APPROXIMATELY 11000FT, THIS QUICKLY DISSIPATED.. DURING FINAL APPROACH AND TAXI, THE ELECTRICAL ODOR CAME BACK AND WAS VERY APPARENT IN THE COCKPIT AND THROUGHOUT THE CABIN. OPENED ALL CIRCUIT BREAKER PANELS IN COCKPIT, CABIN, AND GALLEYS, NO EVIDENCE OF HEAT OR ELECTRICAL ODOR. INSPECTED ALL AVIONICS COMPT`S, NO ELECTRICAL ODOR. RAN GALLEY EQUIPMENT, NO ELECTRICAL ODOR. OPERATED IFE AND ISPS FOR 10 HOURS, NO ELECTRICAL ODOR. CHECKED SERVICEABLE.
